Illinois, 2012

Hail and Damaging Winds in Illinois, April 14 to 15, 2012

April 14 to 15, 2012 · NWS DVN · 4 events in 2 counties and zones

A warm front lifting northward across the region on April 14, 2012 brought a round of severe thunderstorms during the late afternoon through much of the evening hours. Large hail and damaging winds were reported across eastern Iowa and western Illinois.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A warm front lifting northward across the region on April 14, 2012 brought a round of severe thunderstorms during the late afternoon through much of the evening hours. Large hail and damaging winds were reported across eastern Iowa and western Illinois. Following the passage of the warm front there was increasing mid and upper level forcing and instability in place. There was adequate elevated instability as well as sufficient shear to trigger the severe thunderstorms. Three aircraft were damaged at the Quad Cities International Airport near Moline, Illinois. A house was partially unroofed near the airport and a highway sign was also blown over. The automated wind sensor recorded 78 mph winds at the airport.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Apr 14, 5:28 PM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 14, 5:28 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
628 PM CDT SAT APR 14 2012

.AVIATION...
A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
TERMINALS THIS EVENING AS A WARM FRONT MOVES NORTH INTO MINNESOTA.
CURRENT VFR TO PERIODS OF MVFR CLOUDS CAN BE EXPECTED THROUGH
MIDNIGHT. THE STRONGEST STORMS WILL PRODUCE BRIEF INTERVALS OF IFR
CONDITIONS DUE TO HEAVY RAIN AND LOW CLOUD BASES. CONDITIONS WILL
BECOME PARTLY CLOUDY AFTER 06Z WITH VFR AND HIGHER END MVFR
CONDITIONS INTO THE MID MORNING HOURS WITH POSSIBLE LOW LEVEL WIND
SHEAR TOWARD DAYBREAK. SUNDAY...SKIES WILL BECOME PARTLY CLOUDY
AND WINDY WITH VFR CONDITIONS BY 16Z. SOUTH WINDS WILL INCREASE TO
20 TO 30+ KTS WITH POSSIBLE HIGHER GUSTS TO NEAR 40 KTS AT TIMES.
AFTER 20Z...A FEW ISOLATED,..FAST MOVING THUNDERSTORMS MAY DEVELOP
THAT COULD BE SEVERE THROUGH 16/03Z.        NICHOLS

&&

.PREV DISCUSSION... /ISSUED 309 PM CDT SAT APR 14 2012/

SYNOPSIS...
A WARM FRONT DRAPED FROM NEAR ST. LOUIS EXTENDS WEST ACROSS NORTHERN
MISSOURI...AND SOUTHERN NEBRASKA BACK TO A SURFACE LOW SOUTHWEST OF
GOODLAND KANSAS ALONG KS/CO BORDER. A LARGE AREA OF CONVECTION HAS
FORMED OVER EASTERN NEBRASKA AND WESTERN IOWA...SOUTH ACROSS KANSAS
TO EVEN NORTHWEST OKLAHOMA.  THIS CONVECTION IS ROOTED IN THE DEEP
WARM MOIST CONVEYOR BELT AHEAD OF THE SURFACE LOW...WITH SOME DECENT
CAPE AND FAIRLY SIGNIFICANT SHEAR.  THIS AREA OF CONVECTION IS
IMPORTANT TO WATCH AS IT SHOULD SLOWLY OOZE OUR DIRECTION THIS
EVENING.           LE

SHORT TERM...TONIGHT AND SUNDAY...
THIS WILL BE A VERY ACTIVE PERIOD WITH TWO MAIN ROUND OF SHOWERS AND
THUNDERSTORMS EXPECTED TO MOVE THROUGH THE AREA IN THE NEXT 24
HOURS.  MODELS ARE DOING HALFWAY DECENTLY AT THIS TIME...BUT THIS IS
CONVECTION AND EXPECT SOME DEVIATIONS FROM THE MODELS OVERNIGHT.
THE CONVECTION OUT WEST SHOULD CONTINUE TO MOVE DOWNSTREAM EAST WITH
THE MID LEVEL WINDS...BUT WILL BE AIDED BY THE INCREASING
CONVERGENCE AND MOISTURE TRANSPORT ALONG THE 850MB FRONT AS THE
ENTIRE SYSTEM SLOWLY MOVES OUR DIRECTION.  ALSO...SURFACE
DESTABILIZATION IS HAPPENING ACROSS OUR SOUTH AS THE LOW STRATUS IS
CLEARING OUT AND SUNSHINE IS MAKING IT TO THE SURFACE.  TEMPERATURES
ACROSS THE SOUTH HAVE NOW RISEN INTO THE MID TO UPPER 60S...WITH LOW
60S DEWPOINTS.  NOT MUCH INSTABILITY YET...BUT IT WILL CONTINUE TO
INCREASE...AND THERE IS ALSO A FAIR AMOUNT OF INSTABILITY SOUTH OF
THE WARM FRONT WHERE IT CROSSES NORTHEAST MISSOURI.  SURFACE
PRESSURE FALLS ARE STILL FOCUSED OUT WITH THE WESTERN CONVECTION...
BUT WE DO HAVE SOME PRESSURE FALLS ACROSS THE ENTIRE CWA.
THUS...HAVE GONE WITH SOME FAIRLY HIGH POPS FOR THIS EVENING AS THE
CONVECTION ROLLS ACROSS THE CWA...BUT THEN DECREASING AGAIN AFTER
MIDNIGHT AS IT FOLLOWS THE WARM FRONT AND SHIFTS MORE NORTHEAST.
MIN TEMPS TONIGHT TO REMAIN MILD...ONLY DROPPING TO AROUND 60.
WINDS OVERNIGHT TO RANGE IN THE 8 TO 15 MPH RANGE AWAY FROM
THUNDERSTORMS.  MAIN THREAT FROM THE THUNDERSTORMS TONIGHT IS FOR
LARGE HAIL...AND THAT MAINLY WITH THE FIRST SEVERAL STORMS TO MOVE
IN.  AFTER THAT...SOUNDINGS TO GET TOO SATURATED FOR GOOD HAIL
PRODUCTION.  BETTER DYNAMICS SHOULD KEEP THE WIND THREAT WELL WEST.

SUNDAY THE ATTENTION SHIFTS TO THE WARM...SOMEWHAT UNSTABLE AIRMASS
WE WILL HAVE OVER THE AREA.  WARM FRONT WILL HAVE SHIFTED WELL NORTH
OF THE FORECAST AREA AND EXPECT A FAIRLY SIGNIFICANT SEVERE
THUNDERSTORM RISK ALONG IT TOMORROW.  HOWEVER...WE WILL BE LEFT WITH
A FAIR AMOUNT OF DEBRIS CLOUDS IN THE WAKE OF THE OVERNIGHT
CONVECTION AGAIN...AND WHILE WE ARE GOING TO GET A FAIRLY NICE
DRYLINE IN HERE SUNDAY AFTERNOON...THE CLOUDS WILL LIMIT OUR HEATING
AND INSTABILITY AND THE LIKELIHOOD OF GETTING SEVERE WEATHER AHEAD
OF IT LOOKS LESS.  THUS...THE SLIGHT RISK THAT HAS BEEN SENT OUT BY
SPC FOR SUNDAY.  MUCH IS GOING TO DEPEND UPON WHAT HAPPENS THE REST
OF TODAY AND TONIGHT...AND WILL HAVE TO MONITOR THIS IN THE NEXT
SEVERAL HOURS.  HIGH TEMPS WILL ALSO DEPEND ON CLOUDS...SO THERE IS
A FAIRLY LARGE BUST POTENTIAL FOR SUNDAY ALL AROUND.  ..LE..

LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY
CONVECTION IN SOME FORM OF A LINEAR MCS...POSSIBLY SEVERE...SHOULD
BE OVER THE EASTERN HALF OF THE CWFA AT SUNSET. SAID MCS WILL EXIT
THE CWFA BY MIDNIGHT. LINGERING CONVECTION BEHIND THIS MCS WILL
DISSIPATE A FEW HOURS AFTER SUNSET. AFTER MIDNIGHT QUIET CONDITIONS
ARE EXPECTED AS THE DRY SLOT MOVES THROUGH THE AREA.

WRAP AROUND CLOUDS ON MONDAY COMBINED WITH A WEAK IMPULSE ALOFT MAY
BE ENOUGH TO GET SOME SHOWERS GOING. LAPSE RATES WILL BE THE
STEEPEST FROM MID DAY ON BUT THE WEAK IMPULSE WILL BE EAST OF THE
CWFA. CLOUD COVER WILL SUPPRESS TEMPERATURES TO BELOW NORMAL IN THE
NORTH TO AROUND NORMAL OVER THE REMAINDER OF THE AREA.

HIGH PRESSURE BUILDS INTO THE AREA MONDAY NIGHT/TUESDAY PROVIDING
QUIET AND DRY CONDITIONS. CLOUD COVER AND WIND WILL BE THE KEY BUT
THERE APPEARS TO BE A POTENTIAL FOR AT LEAST FROST NORTH OF HWY 30.
IF SKIES CLEAR AND WINDS BECOME LIGHT THEN THE POTENTIAL EXISTS FOR
A FREEZE OVER THE NORTHERN QUARTER TO THIRD OF THE CWFA.

TUESDAY NIGHT ON...
MODEL CONSENSUS DEVELOPS RETURN FLOW TUES NIGHT WITH A STORM SYSTEM
PASSING GENERALLY NORTH OF THE AREA. THERE ARE QUESTIONS ON WHETHER
OR NOT SUFFICIENT MOISTURE WILL BE AVAILABLE TO GENERATE PRECIP WITH
THE SHORTWAVE PASSING THROUGH THE AREA. SO...THE SCHC POPS GENERATED
BY THE CONSENSUS LOOKS REASONABLE FOR NOW. COLD FRONT FROM SAID
SYSTEM WILL MOVE THROUGH THE AREA ON WEDNESDAY/WED EVENING. THE
CONSENSUS SCHC/CHC POPS LOOKS REASONABLE.

MODELS START DIVERGING BEGINNING THURSDAY. CONSENSUS GIVES SCHC/CHC
POPS WHICH APPEARS TO BE TIED TO THE ONLY DGEX RUN. THE MODELS
GENERALLY AGREE THAT ANOTHER STORM SYSTEM WILL MOVE THROUGH THE
MIDWEST THURS NIGHT/FRI WITH CONSENSUS PUTTING THE HIGHER
POPS...LIKELY...THURS NIGHT WITH CHC POPS FRIDAY. THE MODELS
GENERALLY HAVE HIGH PRESSURE BUILDING IN FOR FRIDAY NIGHT THROUGH
SATURDAY WITH MAINLY DRY CONDITIONS.           08

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

NICHOLS
Hazardous weather outlook, Apr 14, 4:01 AM CST, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
501 AM CDT SAT APR 14 2012

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
501 AM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT AREAS
GENERALLY SOUTH OF INTERSTATE 80 DURING THE MORNING...HOWEVER
SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. THERE IS
THE POTENTIAL THAT SOME OF THE STORMS MAY BE STRONG TO
SEVERE...WITH LARGE HAIL THE MAIN THREAT. THE SHOWER AND
THUNDERSTORM ACTIVITY IS FORECAST TO CONTINUE INTO THE OVERNIGHT
HOURS...HOWEVER THE THREAT FOR SEVERE STORMS IS EXPECTED TO
DIMINISH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LARGE STORM SYSTEM WILL MOVE PAST THE AREA SUNDAY...WITH ONE
FINAL ROUND OF THUNDERSTORMS POSSIBLE. THERE IS A SLIGHT RISK OF
SEVERE STORMS SUNDAY...OVER MUCH OF THE OUTLOOK AREA. THE MAIN
THREAT WILL BE DAMAGING WINDS...WITH LARGE HAIL AND A LOW
POSSIBILITY OF A TORNADO ALSO POSSIBLE IN THE STRONGEST STORMS.

IN ADDITION TO THUNDERSTORMS SUNDAY...STRONG SOUTH WINDS WILL BE
SUSTAINED AT 20 TO 30 MPH...WITH GUSTS TO 45 MPH POSSIBLE.

THE NEXT THREAT FOR THUNDERSTORMS IS BY THURSDAY...HOWEVER IT IS
TOO EARLY TO DETERMINE ANY SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE SATURDAY AFTERNOON AND EVENING.

STOFLET/ERVIN

In the hours before

Special weather statement, Apr 14, 5:40 PM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT SAT APR 14 2012

IAZ040>042-051>054-063>068-076>078-087-088-098-ILZ001-002-007-009-
015-016-024-150500-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-VAN BUREN-JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-
ROCK ISLAND-HENRY IL-MERCER-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...KEOSAUQUA....GALENA...FREEPORT...MOUNT CARROLL...
STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...ALEDO
640 PM CDT SAT APR 14 2012

...LARGE AREA OF THUNDERSTORMS AND SHOWERS TO OVERSPREAD THE
REGION BETWEEN 7 AND 10 PM...

A DEVELOPING AREA OF THUNDERSTORMS AND SHOWERS IN SOUTHWESTERN AND
SOUTH CENTRAL IOWA WILL MOVE NORTHEAST ACROSS THE AREA BETWEEN 7
AND 10 PM. WIDESPREAD MODERATE TO HEAVY RAINFALL CAN BE EXPECTED
WITH MOST LOCATIONS RECEIVING A HALF TO OVER 1.5 INCHES BY
MIDNIGHT. ISOLATED AMOUNTS OVER 2 INCHES ARE POSSIBLE. RAINFALL
RATES TO OVER AN INCH AN HOUR CAN BE EXPECTED WITH SOME PONDING OF
WATER IN LOW LYING LOCATIONS IN LOCATIONS THAT RECEIVE OVER AN
INCH OF RAIN.

THE STRONGEST STORMS...MAINLY SOUTH OF I-80...MAY PRODUCE PEA TO PENNY
SIZED HAIL AND GUSTY WINDS TO OVER 40 MPH ALONG WITH THE HEAVY RAIN.

NICHOLS
Special weather statement, Apr 14, 7:45 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 PM CDT SAT APR 14 2012

IAZ051-052-063-064-076-077-087-150345-
BENTON-LINN-IOWA-JOHNSON-KEOKUK-WASHINGTON-JEFFERSON-
INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...MARENGO...
IOWA CITY...SIGOURNEY...WASHINGTON...FAIRFIELD
845 PM CDT SAT APR 14 2012

...STRONG THUNDERSTORMS POSSIBLE THROUGH 1030 PM...

AT 840 PM CDT...DOPPLER RADAR INDICATED AN AREA OF STRONG
THUNDERSTORMS FROM MARSHALLTOWN TO KNOXVILLE MOVING NORTHEAST AT
35 MPH. THESE STORM WILL PRODUCE STRONG WINDS OF 35 TO 45 MPH OR
HIGHER AND POSSIBLY HAIL UP TO THE SIZE OF NICKELS ALONG WITH VERY
HEAVY RAIN. THESE STORMS WILL REACH THE GREATER I-380 CORRIDOR
BETWEEN 945 AND 1015 PM.

NICHOLS
Local storm report, Apr 14, 8:07 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     LIGHTNING        STANWOOD                41.89N 91.15W
04/14/2012                   CEDAR              IA   TRAINED SPOTTER

            LIGHTNING CAUSED A HOUSE FIRE IN STANWOOD IA AT 669 STATE
            HWY 38. REPORTED BY CE61.

&&

SCHULTZ
Local storm report, Apr 14, 8:22 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
922 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             S VICTOR                41.73N 92.29W
04/14/2012  E0.25 INCH       IOWA               IA   LAW ENFORCEMENT

            PEA SIZED HAIL AND HEAVY RAIN LOCATED ON I80 AT EXIT 205
            JUST SOUTH OF VICTOR IA.

0914 PM     TSTM WND GST     S VICTOR                41.73N 92.29W
04/14/2012  E50.00 MPH       IOWA               IA   LAW ENFORCEMENT

            LOCATED ON I80 AT EXIT 205 JUST SOUTH OF VICTOR.

&&

SCHULTZ
Local storm report, Apr 14, 8:32 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             VAN HORNE               42.01N 92.09W
04/14/2012  E0.25 INCH       BENTON             IA   EMERGENCY MNGR

            PEA SIZED HAIL LASTING ONLY A FEW MINUTES.

&&

SCHULTZ
Local storm report, Apr 14, 8:42 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             WAPELLO                 41.18N 91.19W
04/14/2012  E0.50 INCH       LOUISA             IA   TRAINED SPOTTER

            ESPOTTER REPORT OF HALF INCH HAIL LASTING ONE MINUTE.

&&

SCHULTZ

The radar

The Quad Cities radar (KDVN), 60 km away, was scanning. The volume nearest the first event began at 02:48 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Henry

When
April 14, 8:50 PM CST
Where
Henry County, Bishop Hill
Measured
0.75 in hail
Reported by
County Official
Coordinates
41.200, -90.120

Dime size hail covered the ground near Bishop Hill.

Thunderstorm Wind, Rock Island

When
April 14, 11:52 PM CST
Where
Rock Island County, 1.04 mi E of (Mli) Quad City Arpt
Measured
68 kt (78 mph) measured gust
Reported by
ASOS
Coordinates
41.450, -90.500

Three aircraft were damaged at the Quad Cities International Airport near Moline. A house was partially unroofed near the airport and a highway sign was also blown over. The automated wind sensor recorded 78 mph winds at the airport.

Thunderstorm Wind, Rock Island

When
April 14, 11:54 PM CST
Where
Rock Island County, 0.86 mi NW of Blackhawk State Park
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
41.480, -90.580

Dome of a former church blown off at 700 22nd street near the Quad Cities International Airport. The dome fell onto a house causing some damage.

Thunderstorm Wind, Henry

When
April 15, 12:15 AM CST
Where
Henry County, Geneseo
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.450, -90.150

Law enforcement reported winds of 60 mph along with heavy rain near Geneseo.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2012Every state in 2012This day in weather historyWarnings in Illinois, April 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 372965, 372971, 372966, 372972.